RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1889, Volume 14, Number 3, Pages 303–328 (Mi msb7203)  

Première section

Sur la réduction des intégrales multiples

A. Letnikov


Full text: PDF file (1364 kB)

Citation: A. Letnikov, “Sur la réduction des intégrales multiples”, Mat. Sb., 14:3 (1889), 303–328

Citation in format AMSBIB
\Bibitem{Let89}
\by A.~Letnikov
\paper Sur la r\'eduction des int\'egrales multiples
\jour Mat. Sb.
\yr 1889
\vol 14
\issue 3
\pages 303--328
\mathnet{http://mi.mathnet.ru/msb7203}


Linking options:
  • http://mi.mathnet.ru/eng/msb7203
  • http://mi.mathnet.ru/eng/msb/v14/i3/p303

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:159
    Full text:83

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020